Obserwuj
Wlodzimierz Zwonek
Wlodzimierz Zwonek
Zweryfikowany adres z im.uj.edu.pl
Tytuł
Cytowane przez
Cytowane przez
Rok
Geometry of the symmetrized polydisc
A Edigarian, W Zwonek
Archiv der Mathematik 84 (4), 364-374, 2005
1202005
The Lempert theorem and the tetrablock
A Edigarian, Ł Kosiński, W Zwonek
Journal of Geometric Analysis 23 (4), 1818-1831, 2013
472013
An example of a bounded C-convex domain which is not biholomorphic to a convex domain
N Nikolov, P Pflug, W Zwonek
Mathematica Scandinavica, 149-155, 2008
422008
On hyperbolicity of pseudoconvex Reinhardt domains
W Zwonek
Archiv der Mathematik 72, 304-314, 1999
381999
Description of all complex geodesics in the symmetrized bidisc
P Pflug, W Zwonek
Bulletin of the London Mathematical Society 37 (4), 575-584, 2005
372005
Nevanlinna–Pick problem and uniqueness of left inverses in convex domains, symmetrized bidisc and tetrablock
Ł Kosiński, W Zwonek
The Journal of Geometric Analysis 26, 1863-1890, 2016
362016
Completeness, Reinhardt domains and the method of complex geodesics in the theory of invariant functions
W Zwonek
362000
The Lempert function of the symmetrized polydisc in higher dimensions is not a distance
N Nikolov, P Pflug, W Zwonek
Proceedings of the American Mathematical Society 135 (9), 2921-2928, 2007
352007
Estimates for invariant metrics on ℂ-convex domains
N Nikolov, P Pflug, W Zwonek
Transactions of the American Mathematical Society 363 (12), 6245-6256, 2011
332011
Estimates for the Bergman kernel and the multidimensional Suita conjecture
Z Błocki, W Zwonek
arXiv preprint arXiv:1404.7692, 2014
282014
Exhausting domains of the symmetrized bidisc
P Pflug, W Zwonek
Arkiv för matematik 50 (2), 397-402, 2012
282012
Extremal holomorphic maps in special classes of domains
Ł Kosiński, W Zwonek
arXiv preprint arXiv:1401.1657, 2014
26*2014
Schwarz lemma for the tetrablock
A Edigarian, W Zwonek
Bulletin of the London Mathematical Society 41 (3), 506-514, 2009
262009
Geometric properties of the tetrablock
W Zwonek
Archiv der Mathematik 100 (2), 159-165, 2013
242013
-domains of holomorphy and the Bergman kernel
P Pflug, W Zwonek
arXiv preprint math/0012187, 2000
242000
On Bergman completeness of non-hyperconvex domains
M Jarnicki, P Pflug, W Zwonek
arXiv preprint math/9909164, 1999
241999
Regularity properties of the Azukawa metric
W Zwonek
Journal of the Mathematical Society of Japan 52 (4), 899-914, 2000
232000
On Bergman completeness of pseudoconvex Reinhardt domains
W Zwonek
Annales de la Faculté des sciences de Toulouse: Mathématiques 8 (3), 537-552, 1999
231999
An example concerning Bergman completeness
W Zwonek
Nagoya Mathematical Journal 164, 89-101, 2001
212001
Wiener's type criterion for Bergman exhaustiveness
W Zwonek
Bulletin of the Polish Academy of Sciences. Mathematics 50 (3), 297-311, 2002
202002
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20